# SDR YENA20110914347

- Difficulty date: September 14, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 36,068 hours, 12,852 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Part number: L32A319160001
- Part serial: 110
- Condition: Faulty
- Location: Overwing Exit
- Part time: 36,068 hours, 12,852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6459 JFK-LCQ, DURING HEAVY MAINTENANCE ON GROUND - RIGHT O/W CABLE FAILED TO EXTEND WHEN LATCH PIN DISENGAGED BY SPRING LOADED TEST TOOL, REF N/R 39665.  RIGHT O/W SLIDE RELEASE CABLE REPLACED OPERATIONAL CHECK GOOD REF A320-53-1227-01 N/R 39665.
